# SDR TSAA0352053

- Difficulty date: March 18, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5240 · Service Doors
- Part: Guide
- Condition: Misaligned
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CABIN HAD AN EXCESSIVE RATE OF CLIMB, (2,500 FPM).  AUTO FAILED ON THE PRESSURIZATION SYSTEM.  LANDED HNL WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE FORWARD SERVICE DOOR WAS IMPROPERLY CLOSED AND LOWER LEFT GUIDE MISALIGNED.  MAINTENANCE REALIGNED THE DOOR GUIDE.  GROUND OPERATIONAL AND PRESSURIZATION CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
